# SDR SWAA2012112609834

- Difficulty date: November 3, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 43,718 hours, 25,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A58107
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231AF HAS A BROKEN INSERT.  FLOOR PANEL 231AF BROKEN INSERT WAS REPAIRED PER SWA EA 1-A53-13206 DATED 8/16/2010, EA 1-753-21061 DATED 14-NOV-2012, AND ATS ER 12-13536 DATED 14NOV2012.
